# SDR UPS99830225

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 576960036
- Condition: Cracked
- Location: Ws 597.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RT WING L/E SKIN INTERNAL DOUBLER IS CRACKED AT THE DRAIN HOLE AT XFS 597.5.  REMOVED, FABRICATED, AND REPLACED DOUBLER IAW DWG 5679300 AND SRM 51-1-21.
